# SDR DALA2021100406035

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 61,683 hours, 8,022 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 2L DOOR WOULD NOT CLOSE FOR DEPARTURE. CORRECTIVE ACTION: FOUND DOOR HINGE LINING DAMAGED. REMOVED AND REPLACED LINER PER A330 AMM 25-23. (8006580)
